Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Petrogradsky V. M., Subbotin I. A. About generating set of the invariant subalgebra of free restricted Lie algebra. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 4, pp. 93-98. DOI: 10.18500/1816-9791-2013-13-4-93-98

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
25.11.2013
Full text:
(downloads: 147)
Language: 
Russian
Heading: 
UDC: 
501.1

About generating set of the invariant subalgebra of free restricted Lie algebra

Autors: 
Petrogradsky Victor Mikhaylovich, University of Brasilia
Subbotin Ivan Andreevich, Ulyanovsk State University
Abstract: 

Suppose that L=L(X) is the free Lie p-algebra of finite rank k with free generating set X={x1,…,xk} on a field of positive characteristic. Let G is nontrivial finite group of homogeneous automorphisms L(X). Our main purpose to prove that LG subalgebra of invariants is is infinitely generated. We have more strongly result. Let Y=∪∞n=1Yn be homogeneous free generating set for the algebra of invariants LG, elements Yn are of degree n relatively X, n≥1. Consider the corresponding generating function H(Y,t)=∑∞n=1|Yn|tn. In our case of free Lie restricted algebras, we prove, that series H(Y,t) has a radius of convergence 1/k and describe its growth at t→1/k−0. As a result we obtain that the sequence |Yn|, n≥1, has exponential growth.

References: 
  1. Shirshov А. I. Subalgebras of free Lie algebra. Маt. sb., 1953, vol. 33, no. 2, pp. 441–452 (in Russian).
  2. Witt E. Die Unterringe der freien Lieschen Ringe. Math. Z., 1956, vol. 64, pp. 195–216.
  3. Bryant R. M. On the fixed points of a finite group acting on a free Lie algebra. J. London Math. Soc. 1991, vol. 43, no. 2, pp. 215–224.
  4. 4. Petrogradsky V. M., Smirnov A. A. On invariants of modular free Lie algebras. J. Math. Sci., 2010, vol. 166, no. 6, pp. 767–772.
  5. Jacobson N. Lie algebras. New York, Interscience, 1962. 332 p.
  6. Bahturin Yu. A. Identical Relations in Lie Algebras. Netherlannds, VNU Sciens Press BV, 1987, 309 p.
  7. Petrogradsky V. M. On Witt’s formula and invariants for free Lie superalgebras. Formal power series and algebraic combinatorics (Moscow 2000), Springer, 2000, pp. 543–551.
  8. Bahturin Yu. A., Mikhalev A. A., Petrogradsky V. M., Zaicev M. V. Infinite-dimensional Lie superalgebras. de Gruyter Exp. Math., Berlin, Walter de Gruyter & Co., 1992, vol. 7, 250 p.
  9. Petrogradsky V. M. Witt’s formula for restricted Lie algebras. Adv. Appl. Math., 2003, vol. 30, pp. 219–227.
  10. Petrogradsky V. M. Asymptotic problems in algebraic structures. Limit of graphs in group theory and computer science. ed. G. Arzhantseva, A. Valette, Lausanne, EPFL Press, 2009, pp. 77–108.
  11. Markushevich A. L., Markushevich L. A. Vvedenie v teoriiu analiticheskikh funktsii [Introduction to the theory of analytic functions]. Moscow, Prosveshchenie, 1977, 320 p. (in Russian).
  12.  Petrogradsky V. M. On invariants of the action of a finite group on a free lie algebra. Sib. Math. J., 2000, vol. 41, no. 4, 763–770.
  13. Petrogradsky V. M. Characters and invariants for free Lie superalgebras. St. Petersburg Math. J., 2002, vol. 13, no. 1, pp. 107–122. 
Short text (in English):
(downloads: 56)